Projective and Hilbert modules over group algebras, and finitely dominated spaces.
Commentarii mathematici Helvetici, Tome 71 (1996) no. 2, pp. 453-462
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Euler characteristics, finiteness obstruction, finitely dominated, complex, chain complex
@article{CMH_1996__71_2_140408,
author = {Beno Eckmann},
title = {Projective and {Hilbert} modules over group algebras, and finitely dominated spaces.},
journal = {Commentarii mathematici Helvetici},
pages = {453--462},
year = {1996},
volume = {71},
number = {2},
zbl = {0869.57025},
url = {http://geodesic.mathdoc.fr/item/CMH_1996__71_2_140408/}
}
Beno Eckmann. Projective and Hilbert modules over group algebras, and finitely dominated spaces.. Commentarii mathematici Helvetici, Tome 71 (1996) no. 2, pp. 453-462. http://geodesic.mathdoc.fr/item/CMH_1996__71_2_140408/